# SDR UPS06446627

- Difficulty date: March 10, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 330-340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLIGHT COMPT NR 3 WINDOW CUTOUT SKIN FOUND CRACKED AT AFT LOWER CORNER EDGED.  FX RT BS 330 TO BS 340 STR 7R TO STR 10R WINDOW CUTOUT SKIN REPAIRED AS PER HX RS NR R53-11-35448 WITHOUT ZERO TIMING SUBSEQUENT INSP ARE NECESSARY FOR CATEGORY B REPAIR SEE SRM 53-30-03 FIG 49 TABLE II FOR THE INSP REQUIREMENTS REF UPS EO NR B747-5310-24045-A.
